# SDR SWAA2021110539258

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,978 hours, 34,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD FLASH LIGHTS MISSING / [01] RE-INSTALLED FLASHLIGHTS IAW AMM 25-64-00
